Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
chickenwing9

somebody say something

i've been on accutane for two months now. initially i suffered a bad breakout, then recovered pretty decently, and even the blackheads in my nose FINALLY went away after years and years of not showing any improvement. but now the blackheads are back and my skin which was looking dry before is all shiny and greasy again.

i don't masturbate(what seems to be the chief factor for MY acne)

and i dont eat dairy(ive read in alot of places people who gave up dairy never had to deal with it again)

what can i possibly fadadafdaf do now? im so sick of crying. god, somebody offer me a solution

Share this post


Link to post
Share on other sites

Okay, masturbation does not cause acne, IMO. Next, a lot of us got blackheads from the 'tane. It is the tane cleaning out the pores. I've heard of others' skin getting dry and then oily again; it will get better. You are on the most powerful acne drug there is. You can eat dairy now. In fact, you may want to take your pill with it, since dairy usually has a lot of fat, and fat makes the 'tane absorb quicker.

Share this post


Link to post
Share on other sites

I do not think any of the reasons you mentioned have anything to do with acne.

Accutane seemed to work for you and now seemed to have stopped working? Is that your original problem?

Talk to your derm, maybe he reduced your dose too soon, maybe you recently starting using some new cream on your face etc etc.

Try to figure out what new you started doing to your face after 2 months..

Share this post


Link to post
Share on other sites

i'm on 70 a day.

i weigh about 140.

im pretty sure i already had my ''initial'' breakout.

also, i know masturbation doesn't cause acne for most people, but for me it definetly does. there are alot of people like me. i understand it doesn't for other people, but masturbation has always been a direct cause of my breakouts.

Share this post


Link to post
Share on other sites

I don't think you need to worry at all. Tons of people report having skin that goes through "phases" while on Accutane. I've noticed that my skin and lips go through different periods of being super dry, then normal, then dry again, etc. It's weird, but hey...it's a weird drug! hehe.

Anyways, just keep with it and be patient! I know you want more answers, but I think that with this medication the best advice is to just let it run its course and go from there.

Good luck!

Mae

Share this post


Link to post
Share on other sites

It always pisses me off when people say masturbation doesn't cause acne. I can prove it does. All I have to do is stop masturbating for about a week and my skin is TOTALLY clear. Otherwise, I have moderate acne present over 30% of my face, especially my cheeks.

Share this post


Link to post
Share on other sites

Wow. I didnt think that Masturbating would do that to a persons skin...Yeh Masturbation does release hormones...but they arent putting stress on you...they relax you

Share this post


Link to post
Share on other sites

ok-does it or doesnt it?

I really doubt it does, it relieves stress, and stress is a big contributer of acne.

i do it, and my skin isnt breaking out.

ive been on 'tane for around 4 months now, I have around a month left, and my skin is id say 96% clear. all my family have noted how brilliant it looks, my dad actually thought I had make-up on the other day, when I asked him if it was looking better, he was like, 'well take the make-up off and I'll tell you' and im like dad Im not wearing any, and hes like nothing? and i was like nothing. he was shocked, he said its virtually perfect.

and to be honest, its only started to become stable in the last month, the last month its being like wow, so you need to not give up, cause I was still getting bad breakouts at 2 months in, it was drier, but my face wasnt all that clear. give it time cause 'tane WILL work. believe me. if 'tane doesnt work for you, i dont know what will.

Share this post


Link to post
Share on other sites

oh, i hate when people are direct like that lol, i mentioned i did in my reply actually though, and my skins really good at the moment, so i dont think it effects my skin at all, but i guess its different for everyone! smile.gif

Share this post


Link to post
Share on other sites

you're pretty sure u had ur initial breakout?... my experience with roaccutane is there is an initial breakout but there are also many breakouts after aswell while you're on the drug... not for some people but for a lot you don't start clearing till month 4ish.

Share this post


Link to post
Share on other sites

roaccutane reacts differently to different people... I was starting to get mild - moderate acne on my jawline... there was so much shit under there and accutane has pushed it all out in the form of bumps and other "bullshit". Depressed but happy. I should have stayed on a lower dose though.

Share this post


Link to post
Share on other sites

this post was started in 2004......

masturbation doesn't cause acne...its only the extreme religious people that say it to scare you from doing it

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×